# SDR REXA2022042700719

- Difficulty date: March 29, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331223
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 549 FRAME IS CORRODED BETWEEN STGR 17L AND STGR 18L - REPARIED FRAME 549 STGR 17L - 18L IAW CRJ 900 SRM 51-42-06-001-001-A01, 53-00-06-201-001-A03, 51-21-11-001-001-A01.
